Translator Disclaimer
June 2014 Homogeneity of Infinite Dimensional Anti-Kaehler Isoparametric Submanifolds
Naoyuki KOIKE
Tokyo J. Math. 37(1): 159-178 (June 2014). DOI: 10.3836/tjm/1406552436

Abstract

In this paper, we prove that, if a full irreducible infinite dimensional anti-Kaehler isoparametric submanifold of codimension greater than one has $J$-diagonalizable shape operators, then it is homogeneous.

Citation

Download Citation

Naoyuki KOIKE. "Homogeneity of Infinite Dimensional Anti-Kaehler Isoparametric Submanifolds." Tokyo J. Math. 37 (1) 159 - 178, June 2014. https://doi.org/10.3836/tjm/1406552436

Information

Published: June 2014
First available in Project Euclid: 28 July 2014

zbMATH: 1301.53052
MathSciNet: MR3264519
Digital Object Identifier: 10.3836/tjm/1406552436

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.37 • No. 1 • June 2014
Back to Top